Alert archive / Massachusetts / Flash Flood Warnings in 2023
Flash Flood Warning 36, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this flash flood warning at Jul 25, 2023, 1:29 PM EDT for Hampden County, Massachusetts. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 25, 2023, 1:29 PM EDT (17:29 UTC)
- Expired
- Jul 25, 2023, 4:30 PM EDT
- In force
- 3 hr
- Issued by
- NWS Boston/Norton, MA
- Area
- Storm-based polygon
- Flood severity
- None
County Hampden County, MA
The radar
The Albany radar (KENX), 126 km from the middle of the area, began a volume at 17:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 25, 3:00 PM EDT | FLOOD | 2 Se West Springfield, MA | Five inches of water on River Street. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 5.5 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 231 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 960 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
316
WGUS51 KBOX 251729
FFWBOX
MAC013-252030-
/O.NEW.KBOX.FF.W.0036.230725T1729Z-230725T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Boston/Norton MA
129 PM EDT Tue Jul 25 2023
The National Weather Service in Norton has issued a
* Flash Flood Warning for...
South Central Hampden County in western Massachusetts...
* Until 430 PM EDT.
* At 129 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. The expected rainfall rate is 1 to 2 inches in 1
hour. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Springfield, Chicopee, Westfield, Holyoke, Agawam, West
Springfield, Ludlow, Longmeadow, East Longmeadow, Wilbraham,
Southwick and Hampden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4214 7281 4205 7281 4205 7247 4222 7242
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR
$$
HFWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this flash flood warning went out at Jul 25, 9:46 AM EDT, 3 hours 43 minutes earlier.
Area forecast discussion, Jul 25, 9:46 AM EDT, 3 hours 43 minutes before
Area Forecast Discussion National Weather Service Boston/Norton MA 946 AM EDT Tue Jul 25 2023 .SYNOPSIS... High pressure to our south allows for returning humidity to Southern New England today. Scattered thunderstorms are expected to develop this afternoon and early evening in interior Southern New England Gusty winds, frequent lightning and torrential rains capable of localized flooding are possible. Wednesday features dry weather but even warmer temperatures in the upper 80s to lower 90s. Dangerous heat expected Thursday through Saturday with the peak on Friday. Strong to severe storms possible later on Thursday. Cooler and drier later this weekend into early next week in wake of a cold front that crosses the region on Saturday. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... 945 AM Update: Forecast remains on track at this hour. GOES day snow-fog RGB is showing this morning's low stratus slowly mixing out across southeastern MA. Expect plenty of sunshine to break through as this trend continues into the late morning hours. Warm and muggy today with isolated to scattered showers and storms forecast later this afternoon. See previous discussion for further details. Previous Discussion 330 AM Update: Key Points: * Scattered strong to severe t-storms anticipated between 2 and 9 PM today, especially in CT, northern RI and western/central MA. Gusty winds, torrential rainfall capable of localized instances of flooding and frequent lightning are the greatest risks. * A more limited t-storm chance exists into eastern MA and southern RI. High pressure at sfc is anchored to the south of Southern New England early this morning, allowing for a modest SW flow pattern. Patchy fog and areas of stratus scattered about CT, RI and SE MA early this morning, a consequence of nighttime radiative cooling and rising moisture/humidity levels (e.g. dewpoints upper 60s to low 70s F). Areas of fog are also prevalent across NW MA given wet soil conditions from yesterday's rain. Elsewhere, mainly clear conditions prevailed. Current temps were in the mid 60s to low 70s. After any stratus/fog dissipates by mid morning to full sun, the main story for today then turns to the anticipated development of strong to at least isolated severe t-storms which would also be capable of torrential downpours. Seasonably strong shortwave trough enhanced by overnight convection is evident in morning water vapor satellite imagery approximately over eastern OH/western PA vicinity, putting a large portion of the mid-Atlantic and southern New England in both a seasonably strong belt of SWlys in mid/upper levels but also with notable 500 mb height falls. Given the moisture advection/rising dewpoints which occurred overnight, heating should prove sufficient enough to generate mixed-layer CAPE values in the 1000-1500 J/kg neighborhood. That's ordinarily enough to pose some risk for strong t-storms, but when you add longer if straight hodographs (driven by speed shear due to the enhanced winds aloft) and height falls, it's a favorable parameter space for strong/severe t-storms. Confidence is reduced a bit by varied timing in the convection-permitting guidance; with limited convective inhibition to be overcome, at least isolated storms may develop as soon as noon, but anticipate a 2-9 PM timeframe as being the most likely period for t-storms to develop. Thinking the areas along and south of the Mass Pike and mainly NW of the Boston-Providence I-95 corridor stand the best chance at t-storms in scattered to potentially numerous coverage. This is shown quite well by 00z/25th HREF maximum updraft progs with a local maximum over CT, NW RI and western-central MA. Around this general area in eastern MA and the South Coast, a lesser/more conditional risk for t-storms exists. Strong winds, instances of hail (mostly driven by strong upper-level winds, with 700-500 mb lapse rates in the 6 C/km range), frequent lightning are all risks. Torrential rain should also be a risk in persistent t-storms; while storms should be moving along given the faster flow aloft, any area that sees persistent/re-developing t- storms would pose a urban/poor drainage and possibility of rapid- onset flooding. Soil moisture levels are quite high given the anomalously wet July we're still stuck in, but as storms should be moving along, thinking we'll be able to get by without the need for a Flood Watch. Highs mainly mid to upper 80s with SW winds around 10 mph that should keep the eastern MA sea breeze offshore, but would likely permit some landward intrusion of the Narragansett Bay/Buzzards Bay breezes. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/... 330 AM Update: Tonight: Any t-storms which developed during the daylight hrs should dissipate shortly after sundown, with the initiating shortwave disturbance moving through Southern New England for the evening/overnight. This will turn winds to more westerly than experienced recently; with more mid to high cloud cover, the risk for fog/stratus along the South Coast, Cape Cod and Islands may be less probable tonight the past several nights. Lows mid to upper 60s. Wednesday: High pressure to our south reasserts itself again, while we also get into shortwave ridging aloft at 500 mb. Wednesday should feature abundant sunshine and dry weather under subsidence. The main story for Wednesday is that it starts the anticipated warming trend toward hot and humid weather. 850 mb temps punch into the upper teens Celsius range on Wednesday, yielding very warm to hot temps in the upper 80s to lower 90s with little in the way of a reprieve via sea- breezes that may stay offshore. Heat indices lower to perhaps mid 90s; a reminder that we'd need two straight days with heat indices of 95+ or one day of 100+ heat index values to qualify for heat advisories. But still, if you do plan on being outdoors, certainly take the appropriate heat-related preparedness and precautionary measures such as staying hydrated and taking frequent breaks in shaded or air-conditioned areas. && .LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... Highlights * Oppressive heat expected Thursday through Saturday. Peak of the heat on Friday. * Strong to severe storms possible on Thursday. Strong storms still possible on Friday and Saturday. * Turning drier late in the weekend and heading into early next week. Wednesday Night through Thursday Night... A shortwave ridge will be in place Wed night heading into early Thu, while a potent shortwave/trough lifts into the eastern Great Lakes. The shortwave lifts into northern New England late on Thu and offshore Thu night. High pressure shifts offshore Wed night with a prefrontal trough/weak cold front sliding through late Thu into Thu night. Main focuses during this period were the oppressive heat on Thu and the severe risk. Did toss around the idea of hoisting an Excessive Heat Watch for the Thu-Sat timeframe as oppressive heat looking likely. May fall short of the criteria on the Thu/Sat timeframe and convective risks could hinder the risk as well. Due to this have held off from Excessive Heat Watches at this time, but heat headlines of some sort will be needed in future updates. As for Thu am anticipating 925 hPa temps of 20-25 degrees C with WSW flow. The result will be temps ranging from the 80s to the low 90s. Best shot for the 90 degree readings is across the CT/Merrimack Valley. The WSW flow will advect in low to mid 70 degree dew points. The result will be heat index values ranging from the mid 80s to the mid 90s. On top of the heat there will be the risk for strong/severe thunderstorms. As that shortwave/trough is lifting in will see increasing deep layer shear, around 30-40 kts. There will be more than enough moisture in place and guidance showing roughly 1000-2000 J/kg of MLCAPE. Will note the NAM brings instability up to 3000 J/kg, but it may be running a tad bit hot with the dewpoints. Something to keep an eye on as we get closer to Thu. Some other environmental parameters to note are the low level lapse rates are around 7-8 degrees C with mid level lapse rates around 5-6 degrees C. Does appear that there is a few hundred J/kg of DCAPE and CAPE within the hail growth region. Lastly, am seeing 100-200 SRH in the 0-1 km layer. At this point think all severe hazards not out of the question given the environment. This is indicated well by the latest CSU ML probs for Day 3 with a 15-30% chance of a wind risk. Even have a 2-5% tornado risk for portions of western MA. Think this matches well with SPCs slight risk for Day 3. On top of the severe risk will also have a threat for heavy downpours, which could result in flash flooding given how wet we've been. Should see PWATs approaching 2 inches, which is around 2-2.5 STD from climo per the NAEFS and EPS SATA tables. Did have to dial back/adjust precip chances to better time the convective risk. At this point is appearing that activity pushes in more during the afternoon/evening vs an early afternoon start. Given the cloud cover and airmass in place will not see temps fall much heading into Fri. Low temps Thu night into Fri AM fall into the low/mid 70s. Friday through Saturday... Still appears unsettled during this timeframe as we will be caught under somewhat zonal flow. A bit of uncertainty with timing a few shortwaves before a deeper shortwave digs in later on Sat. Could have one or two weaker waves lifting in/through before late Sat. Really tough to rule these weaker waves/convectively driven activity out given the airmass. More confident that a cold front slides in/through late on Sat into Sun. The oppressive heat continues Fri into Sat. Expecting the peak of the heat on Fri, where it will be dangerous. Should see 925 hPa temps of 24-27 degrees C with WSW/W flow. The result will be temps in the upper 80s to the mid 90s. Dew points will be quite similar to Thu with low/mid 70s. The resulting heat index values will be 90 to 103 for most. Heat headlines will likely be needed. Still appears that there could be heat issues on Sat, but really will depend on the timing of the cold front sliding in/through. Confidence at this point for heat indices AOA 90 highest for the MA-Pike south. Will not see much relief Fri night heading into Sat with lows in the low/mid 70s. At this point have generally stuck with the NBM guidance given the uncertainty with timing the subtle shortwaves lifting in. Did bump up precip chances to slight chance on Fri. Won't take a whole lot of forcing to generate a storm or two given the airmass in place. Still should see plenty of instability of 1000-2000 J/kg on Fri with the deep layer shear being a bit more marginal 20-30 kts. The shear is much more potent on Sat ahead of that front with us increasing to 40- 50 kts, but instability becomes more of a question. Given the environment still think strong/severe storms possible as highlighted by the CSU ML probs for Fri from the previous run. It is not as robust for Sat, likely due to the instability. Sunday and Monday... Mid level ridge builds into the region for Sun into Mon. This should bring us a more comfortable airmass in wake of the cold front. At this point have just stuck with the NBM as it looks reasonable and the emphasis was placed on the earlier periods of the forecast. Should see dew points crashing into the 50s and low 60s. High temps range from the mid 70s to low 80s. && .AVIATION /14Z TUESDAY THROUGH SATURDAY/... Forecast Confidence Levels: Low - less than 30 percent. Moderate - 30 to 60 percent. High - greater than 60 percent. Today...High confidence in trends, moderate in exacting timing and coverage of t-storms. MVFR/IFR stratus and fog lifting to VFR around 14-15Z. Should see showers and thunderstorms develop possibly as early at 16Z, but more likely toward 18-20Z timeframe per the HREF. Have added a VCTS where am most confident storms will be around. Best shot is across the interior. If a stronger storm moves over a terminal then there will be the potential for strong wind gusts hail and visby reduction due to heavy downpours. S/SW winds 6-10 kt with sea breeze developing developing at BOS around 14-16Z. Should get disrupted by roughly 20Z due to nearby thunderstorm development. Tonight...High confidence. Any TS ends by 02z to SCT-BKN VFR conditions. MVFR/IFR fog/stratus possible along the South Coast, Cape and Islands again but with winds becoming more westerly 4-8 kt, the risk of occurrence is likely to be less than prior nights. Wednesday...High confidence. VFR, dry weather prevails. S/SW winds 4-8 kt with possible sea-breezes on both coasts. KBOS TAF...High confidence in TAF. MVFR stratus lifting by 14Z. Sea breeze develops 14-16Z and persists through 20Z. Isolated thunderstorms possible in the 20-01Z window but is a more limited risk than further inland. KBDL TAF...High confidence in TAF. VFR through the morning, then the risk for SCT TSRA (which have potential to be strong) after 18Z until sundown. Outlook /Wednesday Night through Saturday/... Wednesday Night: VFR. Thursday: VFR. Breezy. Chance SHRA, slight chance TSRA. Thursday Night through Friday Night: VFR. Breezy. Slight chance SHRA, isolated TSRA. Saturday: VFR. Breezy. Chance SHRA, slight chance TSRA. && .MARINE... Forecaster Confidence Levels: Low - less than 30 percent. Medium - 30 to 60 percent. High - greater than 60 percent. Favorable wind and sea conditions for mariners through Wednesday with S/SW winds around 15 kt or less and seas 3 ft or less. Biggest potential hazards to mariners are for thunderstorms (some could be strong) between 2 and 9 PM today, and nighttime fog that may reduce visibility to 1 SM or less. Outlook /Wednesday Night through Saturday/... Wednesday Night: Winds less than 25 kt. Thursday: Low risk for Small Craft Advisory winds with gusts up to 25 kt. Seas locally approaching 5 ft. Slight chance of rain showers, isolated thunderstorms. Thursday Night: Low risk for Small Craft Advisory winds with gusts up to 25 kt. Seas up to 5 ft. Slight chance of rain showers, isolated thunderstorms. Friday: Winds less than 25 kt. Areas of seas approaching 5 ft. Slight chance of rain showers, isolated thunderstorms. Friday Night: Low risk for Small Craft Advisory winds with gusts up to 25 kt. Areas of seas approaching 5 ft. Slight chance of rain showers, isolated thunderstorms. Saturday: Winds less than 25 kt. Areas of seas approaching 5 ft. Chance of rain showers, slight chance of thunderstorms. && .HYDROLOGY... 330 AM Update: Scattered to potentially numerous thunderstorms are anticipated this afternoon into early evening across interior sections of Southern New England today. Precipitable water values in the 1.6 to 1.9 inch range and high warm cloud depths favor efficient rain producers with the potential for excessive rains not out of the question. T-storms are expected to be greater in number today across CT, western and central MA and into northern and perhaps central RI. The very wet July we've experienced has led to soil moisture and streamflow conditions in Southern New England that are very sensitive to additional heavy rains. This is especially the case across parts of northern CT and northwestern MA, both areas that have been especially hard hit by excessive rains of late. Any persistent and/or redeveloping t-storm today could certainly pose a risk for urban and poor drainage street flooding pretty much anywhere, and the risk for localized, rapid- onset flash flooding may also ensue where storms train over the same areas and/or produce rain rates in excess of 1.5+ inches per hr. Storm motions are toward the ENE today and also should be progressive/moving along, and that should preclude the need for a Flood Watch for today/this afternoon. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...None. MA...None. RI...None. MARINE...None. && SYNOPSIS...Loconto/BL NEAR TERM...BL/RM SHORT TERM...Loconto LONG TERM...BL AVIATION...Loconto/BL MARINE...Loconto/BL HYDROLOGY...
Hazardous weather outlook, Jul 25, 4:09 AM EDT, 9 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Boston/Norton MA 409 AM EDT Tue Jul 25 2023 CTZ004-MAZ004>007-012>024-026-RIZ001>008-260815- Windham CT-Northern Worcester MA-Central Middlesex MA- Western Essex MA-Eastern Essex MA-Southern Worcester MA- Western Norfolk MA-Southeast Middlesex MA-Suffolk MA- Eastern Norfolk MA-Northern Bristol MA-Western Plymouth MA- Eastern Plymouth MA-Southern Bristol MA-Southern Plymouth MA- Barnstable MA-Dukes MA-Nantucket MA-Northern Middlesex MA- Northwest Providence RI-Southeast Providence RI-Western Kent RI- Eastern Kent RI-Bristol RI-Washington RI-Newport RI-Block Island RI- 409 AM EDT Tue Jul 25 2023 This Hazardous Weather Outlook is for northern Connecticut, central Massachusetts, eastern Massachusetts, northeastern Massachusetts, southeastern Massachusetts, and Rhode Island. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ230>237-250-251-254>256-260815- Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound- Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 409 AM EDT Tue Jul 25 2023 This Hazardous Weather Outlook is for Massachusetts and Rhode Island coastal waters. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CTZ002-003-MAZ002-003-008>011-260815- Hartford CT-Tolland CT-Western Franklin MA-Eastern Franklin MA- Western Hampshire MA-Western Hampden MA-Eastern Hampshire MA- Eastern Hampden MA- 409 AM EDT Tue Jul 25 2023 This Hazardous Weather Outlook is for northern Connecticut and western Massachusetts. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For more information on upcoming hazardous weather, please see the Area Forecast Discussion on our webpage for the latest forecast thinking. There is also our Enhanced Hazardous Weather Outlook at www.weather.gov/box/ehwo For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
In the hours before
Special weather statement, Jul 25, 12:57 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
1257 PM EDT Tue Jul 25 2023
MAZ009>011-251745-
Western Hampden MA-Eastern Hampden MA-Eastern Hampshire MA-
1257 PM EDT Tue Jul 25 2023
...A strong thunderstorm will impact portions of south central
Hampshire and central Hampden Counties through 145 PM EDT...
At 1257 PM EDT, Doppler radar was tracking a strong thunderstorm near
Westfield, moving northeast at 25 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Strong winds could cause minor damage such as downed
branches. Little to no impact from hail is expected.
Locations impacted include...
Springfield, Chicopee, Westfield, Holyoke, Amherst, Agawam, West
Springfield, Ludlow, South Hadley, Easthampton, Longmeadow, East
Longmeadow, Belchertown, Wilbraham, Palmer, Southwick, Monson,
Granby, Southampton and Hadley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when you hear thunder. Do not resume outdoor activities
until at least 30 minutes after the storm has passed.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northern Connecticut.
&&
LAT...LON 4235 7249 4213 7229 4203 7261 4204 7273
4215 7283
TIME...MOT...LOC 1657Z 239DEG 23KT 4210 7271
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
KCThe office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 12:57 PM EDT | Special Weather Statement | BOX | Hampden | 48 min |
| Jul 25, 1:41 PM EDT | Flash Flood Warning | BOX | Hampden | 3 hr |
| Jul 25, 1:47 PM EDT | Special Weather Statement | BOX | Franklin | 58 min |
| Jul 25, 2:14 PM EDT | Flash Flood Warning | BOX | Franklin, Hampshire | 74 min |
| Jul 25, 2:36 PM EDT | Special Weather Statement | BOX | Worcester | 54 min |
| Jul 25, 2:42 PM EDT | Special Weather Statement | BOX | Suffolk | 48 min |
| Jul 25, 2:44 PM EDT | Special Marine Warning | BOX | 61 min | |
| Jul 25, 2:50 PM EDT | Severe Thunderstorm Warning | BOX | Essex, Middlesex, Suffolk | 55 min |
| Jul 25, 3:00 PM EDT | Special Weather Statement | BOX | Suffolk | 60 min |
| Jul 25, 3:21 PM EDT | Special Weather Statement | BOX | Middlesex | 54 min |
| Jul 25, 3:27 PM EDT | Heat Advisory | BOX | Bristol, Essex, Franklin, Hampden, Hampshire, Middlesex and 4 more | 4 days |
| Jul 25, 3:48 PM EDT | Severe Thunderstorm Warning | BOX | Middlesex, Norfolk, Suffolk, Worcester | 27 min |
| Jul 25, 3:51 PM EDT | Special Weather Statement | BOX | Hampden | 54 min |
| Jul 25, 3:54 PM EDT | Special Weather Statement | BOX | Essex | 51 min |
| Jul 25, 3:55 PM EDT | Special Marine Warning | BOX | 65 min | |
| Jul 25, 3:59 PM EDT | Flash Flood Warning | BOX | Middlesex, Norfolk, Suffolk | 100 min |
| Jul 25, 4:00 PM EDT | Severe Thunderstorm Warning | BOX | Middlesex, Norfolk, Worcester | 60 min |
| Jul 25, 4:10 PM EDT | Flash Flood Warning | BOX | Hampden | 2 hr |
| Jul 25, 4:54 PM EDT | Flash Flood Warning | BOX | Middlesex, Norfolk, Worcester | 44 min |
Nearby
Flash Flood Warnings in Massachusetts, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.